thumbnail

Logically justified deductions concerning the Great Lakes fisheries exploded by scientific research

Transactions of the American Fisheries Society

Out-of-print
By:

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time
  • Download citation as: RIS

Abstract

Abstract has not been submitted

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Logically justified deductions concerning the Great Lakes fisheries exploded by scientific research
Series title:
Transactions of the American Fisheries Society
Volume
65
Issue:
1
Year Published:
1935
Language:
English
Contributing office(s):
Great Lakes Science Center
Description:
p. 71-75
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Transactions of the American Fisheries Society
First page:
71
Last page:
75